# SDR SWAA010402

- Difficulty date: February 9, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 60,372 hours, 49,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPL5GPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND EEPLS BULB INOP AT OVERWING EXIT.  RELAMPED EEPLS PER MM.
